EconPapers    
Economics at your fingertips  
 

Subjective Skewness of Return as an Explanation of the Optimal Choice between Gambles in Cumulative Prospect Theory

David Peel

Journal of Gambling Business and Economics, 2008, vol. 2, issue 2, 97-107

Abstract: Lancaster University Management School

JEL-codes: L83 (search for similar items in EconPapers)
Date: 2008
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.ubplj.org/index.php/jgbe/article/view/533 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:buc:jgbeco:v:2:y:2008:i:2:p:97-107

Ordering information: This journal article can be ordered from
http://www.jgbe.com/index_files/Page492.htm

Access Statistics for this article

Journal of Gambling Business and Economics is currently edited by Leighton Vaughan Williams, Nottingham Business School

More articles in Journal of Gambling Business and Economics from University of Buckingham Press
Bibliographic data for series maintained by Dominic Cortis, University of Malta ().

 
Page updated 2025-03-19
Handle: RePEc:buc:jgbeco:v:2:y:2008:i:2:p:97-107